Format

Send to

Choose Destination
Korean J Anesthesiol. 2012 Sep;63(3):274-6. doi: 10.4097/kjae.2012.63.3.274. Epub 2012 Sep 14.

Extrapyramidal side effects after metoclopramide administration in a post-anesthesia care unit -A case report-.

Author information

1
Department of Anesthesiology and Pain Medicine, Gachon University of Medicine and Science Gil Medical Center, Incheon, Korea.

Abstract

Although the incidence of extrapyramidal reactions associated with metoclopramide has been reported to be approximately 0.2%, such reactions are rare in the anesthetic field. Several anesthetic adjuvants, including ondansetron and pregabalin, have also been associated with extrapyramidal side effect. Here, the authors report the case of a 47-year-old patient, previously administered pregabalin and ondansetron, who developed extrapyramidal side effects after a single injection of metoclopramide (10 mg) in a post-anesthesia care unit.

KEYWORDS:

Extrapyramidal side effect; Metoclopramide; Post-anesthesia care unit

Supplemental Content

Full text links

Icon for Publishing M2Community Icon for PubMed Central
Loading ...
Support Center